BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Sufficient conditions for existence of solutions to vectorial differential inclusions and applications

Participants in the publication
A. C. Barroso (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
G. Croce and A. M. Ribeiro (Author)

Scope
International

Refereeing
Yes

Date of Publication
2013

Where published
HOUSTON JOURNAL OF MATHEMATICS

Publication Identifiers
ISSN - 0362-1588

Volume
39

Starting page
929
Last page
967

Document Identifiers
URL - http://www.cma.fct.unl.pt/en/node/74


Export

APA
A. C. Barroso, G. Croce and A. M. Ribeiro, (2013). Sufficient conditions for existence of solutions to vectorial differential inclusions and applications. HOUSTON JOURNAL OF MATHEMATICS, 39, 929-967. ISSN 0362-1588. eISSN . http://www.cma.fct.unl.pt/en/node/74

IEEE
A. C. Barroso, G. Croce and A. M. Ribeiro, "Sufficient conditions for existence of solutions to vectorial differential inclusions and applications" in HOUSTON JOURNAL OF MATHEMATICS, vol. 39, pp. 929-967, 2013.

BIBTEX
@article{22769, author = {A. C. Barroso and G. Croce and A. M. Ribeiro}, title = {Sufficient conditions for existence of solutions to vectorial differential inclusions and applications}, journal = {HOUSTON JOURNAL OF MATHEMATICS}, year = 2013, pages = {929-967}, volume = 39 }